# SDR 2006FA0001039

- Difficulty date: October 11, 2006
- Submitted: November 6, 2006
- Operation: General aviation
- Aircraft: N94TX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600247
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 99121202
- Part serial: 842
- Condition: Malfunctioned
- Location: Nose Gear Actuat
- Part time: 3,104 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ACTUATOR JAMMED IN THE EXTENDED POSITION.  WOULD NOT RETRACT.  FOUND ACTUATOR FAULTY INTERANA SWITCH.  REPLACED NOSE GEAR ACTUATOR.  ACTUATOR PARET NR 15232005, SN 842.  (K)
